May  2019, 2(2): 83-93. doi: 10.3934/mfc.2019007

"Reducing the number of dimensions of the possible solution space" as a method for finding the exact solution of a system with a large number of unknowns

1. 

Stevana Mokranjca 6, 12000 Požarevac, Serbia

2. 

Visoka Tehnička škola strukovnih studija, Njegoseva 2, 12000 Požarevac, Serbia

* Corresponding author: Aleksa Srdanov

Received  February 2019 Revised  March 2019 Published  May 2019

Solving linear systems with a relatively large number of equationsand unknowns can be achieved using an approximate method to obtain a solution with specified accuracy within numerical mathematics. Obtaining theexact solution using the computer today is only possible within the frameworkof symbolic mathematics. It is possible to define an algorithm that does notsolve the system of equations in the usual mathematical way, but still findsits exact solution in the exact number of steps already defined. The methodconsists of simple computations that are not cumulative. At the same time,the number of operations is acceptable even for a relatively large number ofequations and unknowns. In addition, the algorithm allows the process to startfrom an arbitrary initial n-tuple and always leads to the exact solution if itexists.

Citation: Aleksa Srdanov, Radiša Stefanović, Aleksandra Janković, Dragan Milovanović. "Reducing the number of dimensions of the possible solution space" as a method for finding the exact solution of a system with a large number of unknowns. Mathematical Foundations of Computing, 2019, 2 (2) : 83-93. doi: 10.3934/mfc.2019007
References:
[1]

Z. Bohte, Numerične Metode, (Slevenian), Državna založba Slovenije, Ljubljana, 1978.  Google Scholar

[2]

N. Higham, Accuracy and Stability of Numerical Algorithms, 2002. 2nd ed. Society for Industrial and Applied Mathematics, 3600 University City Science Center, Philadelphia, PA 19104-2688. doi: 10.1137/1.9780898718027.  Google Scholar

[3]

D. A. Randall, An Introduction to Numerical Modeling of the Atmosphere, 2015, Chapter 6, Colorado State Univesity. Google Scholar

[4]

A. Srdanov, The universal formulas for the number of partitions, Proc. Indian Acad. Sci. Math. Sci., 128 (2018), Art. 40, 17 pp. doi: 10.1007/s12044-018-0418-z.  Google Scholar

[5]

A. Srdanov and R. Stefanović, How to solve a system of linear equations with extremely many unknown, (Serbian), 16th International Symposium INFOTEH-Jahorina, 16 (2017), 593–596, Available from: https://www.infoteh.rs.ba/zbornik/2017/radovi/RSS-2/RSS-2-12.pdf Google Scholar

[6]

A. SrdanovR. StefanovićN. Ratković KovačevićA. Jovanović and D. Milovanović, The method of external spiral for solving large system of linear equations, Military Technical Courier, 66 (2018), 391-414.  doi: 10.5937/vojtehg66-14625.  Google Scholar

[7]

A. Srdanov, R. Stefanović, N. Ratković Kovačević, A. Jovanović, D. Milovanović and D. Marjanović, Method of trihedrals for finding the exact solution of a linear system with a large number of unknowns, (Serbian), 17th International Symposium INFOTEH-Jahorina, (2018), 388–392, Available from: https://www.infoteh.rs.ba/zbornik/2018/radovi/RSS-3/RSS-3-1.pdf Google Scholar

[8]

J. Stoer and R. Bulirsch, Introduction to Numerical Analysis, Texts in Applied Mathematics, (Third edition. Texts in Applied Mathematics, 12. Springer-Verlag, New York, 2002. doi: 10.1007/978-0-387-21738-3.  Google Scholar

show all references

References:
[1]

Z. Bohte, Numerične Metode, (Slevenian), Državna založba Slovenije, Ljubljana, 1978.  Google Scholar

[2]

N. Higham, Accuracy and Stability of Numerical Algorithms, 2002. 2nd ed. Society for Industrial and Applied Mathematics, 3600 University City Science Center, Philadelphia, PA 19104-2688. doi: 10.1137/1.9780898718027.  Google Scholar

[3]

D. A. Randall, An Introduction to Numerical Modeling of the Atmosphere, 2015, Chapter 6, Colorado State Univesity. Google Scholar

[4]

A. Srdanov, The universal formulas for the number of partitions, Proc. Indian Acad. Sci. Math. Sci., 128 (2018), Art. 40, 17 pp. doi: 10.1007/s12044-018-0418-z.  Google Scholar

[5]

A. Srdanov and R. Stefanović, How to solve a system of linear equations with extremely many unknown, (Serbian), 16th International Symposium INFOTEH-Jahorina, 16 (2017), 593–596, Available from: https://www.infoteh.rs.ba/zbornik/2017/radovi/RSS-2/RSS-2-12.pdf Google Scholar

[6]

A. SrdanovR. StefanovićN. Ratković KovačevićA. Jovanović and D. Milovanović, The method of external spiral for solving large system of linear equations, Military Technical Courier, 66 (2018), 391-414.  doi: 10.5937/vojtehg66-14625.  Google Scholar

[7]

A. Srdanov, R. Stefanović, N. Ratković Kovačević, A. Jovanović, D. Milovanović and D. Marjanović, Method of trihedrals for finding the exact solution of a linear system with a large number of unknowns, (Serbian), 17th International Symposium INFOTEH-Jahorina, (2018), 388–392, Available from: https://www.infoteh.rs.ba/zbornik/2018/radovi/RSS-3/RSS-3-1.pdf Google Scholar

[8]

J. Stoer and R. Bulirsch, Introduction to Numerical Analysis, Texts in Applied Mathematics, (Third edition. Texts in Applied Mathematics, 12. Springer-Verlag, New York, 2002. doi: 10.1007/978-0-387-21738-3.  Google Scholar

[1]

Juntao Sun, Tsung-fang Wu. The number of nodal solutions for the Schrödinger–Poisson system under the effect of the weight function. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021011

[2]

Xiaoping Zhai, Yongsheng Li. Global large solutions and optimal time-decay estimates to the Korteweg system. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1387-1413. doi: 10.3934/dcds.2020322

[3]

Stefan Ruschel, Serhiy Yanchuk. The spectrum of delay differential equations with multiple hierarchical large delays. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 151-175. doi: 10.3934/dcdss.2020321

[4]

Junyong Eom, Kazuhiro Ishige. Large time behavior of ODE type solutions to nonlinear diffusion equations. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3395-3409. doi: 10.3934/dcds.2019229

[5]

Yukio Kan-On. On the limiting system in the Shigesada, Kawasaki and Teramoto model with large cross-diffusion rates. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3561-3570. doi: 10.3934/dcds.2020161

[6]

Qiwei Wu, Liping Luan. Large-time behavior of solutions to unipolar Euler-Poisson equations with time-dependent damping. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021003

[7]

Olivier Ley, Erwin Topp, Miguel Yangari. Some results for the large time behavior of Hamilton-Jacobi equations with Caputo time derivative. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021007

[8]

Ahmad El Hajj, Hassan Ibrahim, Vivian Rizik. $ BV $ solution for a non-linear Hamilton-Jacobi system. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020405

[9]

Jonathan J. Wylie, Robert M. Miura, Huaxiong Huang. Systems of coupled diffusion equations with degenerate nonlinear source terms: Linear stability and traveling waves. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 561-569. doi: 10.3934/dcds.2009.23.561

[10]

Adel M. Al-Mahdi, Mohammad M. Al-Gharabli, Salim A. Messaoudi. New general decay result for a system of viscoelastic wave equations with past history. Communications on Pure & Applied Analysis, 2021, 20 (1) : 389-404. doi: 10.3934/cpaa.2020273

[11]

Bopeng Rao, Zhuangyi Liu. A spectral approach to the indirect boundary control of a system of weakly coupled wave equations. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 399-414. doi: 10.3934/dcds.2009.23.399

[12]

Yancong Xu, Lijun Wei, Xiaoyu Jiang, Zirui Zhu. Complex dynamics of a SIRS epidemic model with the influence of hospital bed number. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021016

[13]

Xavier Carvajal, Liliana Esquivel, Raphael Santos. On local well-posedness and ill-posedness results for a coupled system of mkdv type equations. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020382

[14]

Fathalla A. Rihan, Hebatallah J. Alsakaji. Stochastic delay differential equations of three-species prey-predator system with cooperation among prey species. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020468

[15]

Vo Van Au, Mokhtar Kirane, Nguyen Huy Tuan. On a terminal value problem for a system of parabolic equations with nonlinear-nonlocal diffusion terms. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1579-1613. doi: 10.3934/dcdsb.2020174

[16]

Mathew Gluck. Classification of solutions to a system of $ n^{\rm th} $ order equations on $ \mathbb R^n $. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5413-5436. doi: 10.3934/cpaa.2020246

[17]

Claudianor O. Alves, Rodrigo C. M. Nemer, Sergio H. Monari Soares. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure & Applied Analysis, 2021, 20 (1) : 449-465. doi: 10.3934/cpaa.2020276

[18]

Yi-Long Luo, Yangjun Ma. Low Mach number limit for the compressible inertial Qian-Sheng model of liquid crystals: Convergence for classical solutions. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 921-966. doi: 10.3934/dcds.2020304

[19]

Emre Esentürk, Juan Velazquez. Large time behavior of exchange-driven growth. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 747-775. doi: 10.3934/dcds.2020299

[20]

Andreu Ferré Moragues. Properties of multicorrelation sequences and large returns under some ergodicity assumptions. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020386

 Impact Factor: 

Metrics

  • PDF downloads (109)
  • HTML views (684)
  • Cited by (2)

[Back to Top]